MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING TUBE, 16 FR, 2.0 CM, 30 CM; DIGESTHEALTH ENTERAL FEED TUBE KITS

HALYARD HEALTH MIC-KEY* LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING TUBE, 16 FR, 2.0 CM, 30 CM; DIGESTHEALTH ENTERAL FEED TUBE KITS
Model Number 0270-16-2.0-30
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reportedly available for this complaint but was not returned when this report was filed.The device history record for the lot number, aa6340n16, involved in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 10apr2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.
 
Event or Problem Description
It was reported that a transgastric-jejunal feeding tube broke at the adapter and fell into the patient's gastro-intestinal tract.This required the patient to have an additional procedure to remove the tube which included 15-minutes of fluoroscopy time.No additional information was provided.
 
Additional Manufacturer Narrative
Halyard health received one used sample with the molded head separated from the tubing.No product packaging was received.Attached to the feed ports were amt brand extension sets.The tubing exhibited brown buildup throughout.This remained after decontamination.The tubing was severed from the base of the molded head.The edges were examined under magnification and appeared relatively smooth, with no jagged tearing observed.The buildup inside was similar in appearance to a fungal or yeast attack on the silicone.The sample provided was evaluated and confirmed the tearing effect at the bonded location.However, there were no found activities or tools that could cause this type of flaw in the tube component.The root cause for this incident could not be conclusively determined.All information reasonably known as of 28-sep-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Common Device Name
DIGESTHEALTH ENTERAL FEED TUBE KITS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6501393
Report Number9611594-2017-00065
Device Sequence Number1458100
Product Code KNT
UDI-Device Identifier10680651956405
UDI-Public10680651956405
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K922667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Radiologic Technologist
Type of Report Initial,Followup
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Radiologic Technologist
Device Expiration Date12/01/2018
Device Model Number0270-16-2.0-30
Device Catalogue Number991095640
Device Lot NumberAA6340N16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/30/2017
Supplement Date Received by Manufacturer02/06/2018
Initial Report FDA Received Date04/18/2017
Supplement Report FDA Received Date09/28/2018
Patient Sequence Number1
Patient Age9 YR
Patient Weight25